Discussions that mention prozac

Schizophrenia board


Risperdal is terrible when it comes to gaining weight, I think it could very well be the worst of all the medications. When I first started taking Risperdal (3mg) I weighed about 170, now granted, I was also taking 30 mg of Zyprexa but I shot up to 235 in about six or seven months & stayed that way for a long time. I was then put on Wellbutrin & later Prozac which led me to lose enough weight to get down to 190-200ish which is where I am now. Don't take me too seriously on this, but it may be worth it to ask your doctor if he/she could prescribe a mood stabilizer such as Topomax or something else with psychotropic benefits which will also counteract the uncontrollable weight gain experienced with Risperdal use. I know weight gain can cause a whole new set of issues so I REALLY empathize with you there. But stay strong & the weight will come off & you will get better in time. Good Luck!